# SDR CALA2025080407238

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 107,580 hours, 14,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR M33097 EMERGENCY POWER SUPPLY BATTERY CHARGE FOUND MALFUNCTIONED  REPLACED R2 DOOR M33097 EMERGENCY POWER SUPPLY CHARGER IAW AMM 33-51-06-960-803 REV 104.  PERFORMED NEW POWER SUPPLY BATTERY CHARGER INSTALLATION TEST.   OPS NORMAL.
